# SDR SCNA20240808294

- Difficulty date: August 1, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 29,025 hours, 9,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE PROTECTION COVER ON SLIDE GAUGE BROKEN.   RESECURED 2L SLIDE GAUGE COVER WINDOW REF AMM 20-30-11 THIS CLEARS MEL.
